Alert archive / Indiana / Frost Advisories in 2017

Frost Advisory 4, NWS Northern Indiana

October 25, 20178 counties in Ohio; 21 counties in Indiana; 4 counties in Michigan

NWS Northern Indiana issued this frost advisory at Oct 25, 2017, 3:43 AM EDT for 8 counties in Ohio; 21 counties in Indiana; 4 counties in Michigan. It took effect at Oct 26, 2017, 2:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 25, 2017, 3:43 AM EDT (07:43 UTC)
In effect from
Oct 26, 2017, 2:00 AM EDT
Expired
Oct 26, 2017, 9:00 AM EDT
In force
7 hr
Issued by
NWS Northern Indiana
All 33 counties

Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 38 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 7.7 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2017-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2017-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
494 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

055 
WWUS73 KIWX 250743
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
343 AM EDT Wed Oct 25 2017

INZ003>009-012>018-020-022>027-032>034-OHZ001-002-004-005-015-016-
024-025-251545-
/O.NEW.KIWX.FR.Y.0004.171026T0700Z-171026T1300Z/
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-
Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-
White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-
Jay-Williams-Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-
Allen OH-
Including the cities of Michigan City, La Porte, South Bend, 
Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, 
Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, 
Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake,
Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, 
Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, 
Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, 
Monticello, Monon, Brookston, Logansport, Royal Center, Peru, 
Grissom AFB, Mexico, Wabash, North Manchester, Huntington, 
Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, 
Upland, Hartford City, Montpelier, Portland, Dunkirk, Bryan, 
Edgerton, Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood, 
Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp,
Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, 
Van Wert, Ohio City, Lima, and Spencerville
343 AM EDT Wed Oct 25 2017 /243 AM CDT Wed Oct 25 2017/

...FROST ADVISORY IN EFFECT FROM 3 AM EDT /2 AM CDT/ TO 9 AM EDT
/8 AM CDT/ THURSDAY...

The National Weather Service in Northern Indiana has issued a
Frost Advisory...which is in effect from 3 AM EDT /2 AM CDT/ to
9 AM EDT /8 AM CDT/ Thursday. 

* TEMPERATURES...Temperatures will fall into the low to mid 30s 
  tonight. 

* TIMING...Areas of frost will be possible later tonight into
  early Thursday morning. 

* IMPACTS...Sensitive plants left outdoors and unprotected may 
  be damaged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that frost is expected. Sensitive outdoor 
plants may be killed if left uncovered.

&&

$$
5 follow-up statements
094 
WWUS73 KIWX 251450
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
1050 AM EDT Wed Oct 25 2017

INZ003>009-012>018-020-022>027-032>034-OHZ001-002-004-005-015-016-
024-025-252100-
/O.CON.KIWX.FR.Y.0004.171026T0700Z-171026T1300Z/
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-
Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-
White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-
Jay-Williams-Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-
Allen OH-
Including the cities of Michigan City, La Porte, South Bend, 
Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, 
Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, 
Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake,
Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, 
Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, 
Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, 
Monticello, Monon, Brookston, Logansport, Royal Center, Peru, 
Grissom AFB, Mexico, Wabash, North Manchester, Huntington, 
Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, 
Upland, Hartford City, Montpelier, Portland, Dunkirk, Bryan, 
Edgerton, Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood, 
Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp,
Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, 
Van Wert, Ohio City, Lima, and Spencerville
1050 AM EDT Wed Oct 25 2017 /950 AM CDT Wed Oct 25 2017/

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM EDT /2 AM CDT/ TO
9 AM EDT /8 AM CDT/ THURSDAY...

 * TEMPERATURES...Temperatures will fall into the low 30s 
   tonight. 

 * TIMING...Areas of frost will be possible late tonight and early
   Thursday morning. 

 * IMPACTS...Sensitive plants left outdoors and unprotected may 
   be damaged. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that frost is expected. Sensitive outdoor
plants may be killed if left uncovered.

&&

$$
533 
WWUS73 KIWX 251848
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
248 PM EDT Wed Oct 25 2017

INZ003>009-012>018-020-022>027-032>034-OHZ001-002-004-005-015-016-
024-025-260800-
/O.CON.KIWX.FR.Y.0004.171026T0700Z-171026T1300Z/
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-
Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-
White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-
Jay-Williams-Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-
Allen OH-
Including the cities of Michigan City, La Porte, South Bend, 
Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, 
Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, 
Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake,
Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, 
Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, 
Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, 
Monticello, Monon, Brookston, Logansport, Royal Center, Peru, 
Grissom AFB, Mexico, Wabash, North Manchester, Huntington, 
Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, 
Upland, Hartford City, Montpelier, Portland, Dunkirk, Bryan, 
Edgerton, Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood, 
Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp,
Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, 
Van Wert, Ohio City, Lima, and Spencerville
248 PM EDT Wed Oct 25 2017 /148 PM CDT Wed Oct 25 2017/

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM EDT /2 AM CDT/ TO
9 AM EDT /8 AM CDT/ THURSDAY...

 * TIMING...Areas of frost will be possible late tonight and 
   early Thursday morning. 

 * IMPACTS...Sensitive plants left outdoors and unprotected may 
   be damaged. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that frost is expected. Sensitive outdoor
plants may be killed if left uncovered.

&&

$$
001 
WWUS73 KIWX 252020
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
420 PM EDT Wed Oct 25 2017

MIZ077>081-260430-
/O.EXA.KIWX.FR.Y.0004.171026T0700Z-171026T1300Z/
Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale-
Including the cities of Niles, Benton Harbor, St. Joseph, 
Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, 
Cassopolis, Marcellus, Sturgis, Three Rivers, White Pigeon, 
Mendon, Coldwater, Bronson, Hillsdale, Jonesville, and Litchfield
420 PM EDT Wed Oct 25 2017

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT THURSDAY...

The National Weather Service in Northern Indiana has issued a
Frost Advisory...which is in effect from 3 AM to 9 AM EDT
Thursday. 

 * IMPACTS...Sensitive plants left outdoors and unprotected may be
   damaged. Temperatures may briefly drop to near or just below 
   freezing toward daybreak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that frost is expected. Sensitive outdoor
plants may be killed if left uncovered.

&&

$$

INZ003>009-012>018-020-022>027-032>034-OHZ001-002-004-005-015-016-
024-025-260430-
/O.CON.KIWX.FR.Y.0004.171026T0700Z-171026T1300Z/
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-
Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-
White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-
Jay-Williams-Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-
Allen OH-
Including the cities of Michigan City, La Porte, South Bend, 
Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, 
Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, 
Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake,
Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, 
Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, 
Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, 
Monticello, Monon, Brookston, Logansport, Royal Center, Peru, 
Grissom AFB, Mexico, Wabash, North Manchester, Huntington, 
Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, 
Upland, Hartford City, Montpelier, Portland, Dunkirk, Bryan, 
Edgerton, Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood, 
Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp,
Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, 
Van Wert, Ohio City, Lima, and Spencerville
420 PM EDT Wed Oct 25 2017 /320 PM CDT Wed Oct 25 2017/

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM EDT /2 AM CDT/ TO
9 AM EDT /8 AM CDT/ THURSDAY...

 * IMPACTS...Sensitive plants left outdoors and unprotected may be
   damaged. Temperatures may briefly drop to near or just below
   freezing toward daybreak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that frost is expected. Sensitive outdoor
plants may be killed if left uncovered.

&&

$$
872 
WWUS73 KIWX 260031
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
831 PM EDT Wed Oct 25 2017

MIZ081-OHZ001-002-004-005-015-016-024-025-261300-
/O.UPG.KIWX.FR.Y.0004.171026T0700Z-171026T1300Z/
/O.NEW.KIWX.FZ.W.0002.171026T0600Z-171026T1300Z/
Hillsdale-Williams-Fulton OH-Defiance-Henry-Paulding-Putnam-
Van Wert-Allen OH-
Including the cities of Hillsdale, Jonesville, Litchfield, Bryan,
Montpelier, Edgerton, Wauseon, Archbold, Swanton, Delta, 
Defiance, Sherwood, Hicksville, Napoleon, Deshler, 
Liberty Center, Paulding, Antwerp, Payne, Ottawa, Leipsic, 
Columbus Grove, Continental, Pandora, Van Wert, Ohio City, Lima, 
Spencerville, and Bluffton
831 PM EDT Wed Oct 25 2017

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY...

The National Weather Service in Northern Indiana has issued a
Freeze Warning...which is in effect from 2 AM to 9 AM EDT
Thursday. The Frost Advisory is no longer in effect. 

* TEMPERATURES...Temperatures are now expected to drop below
  freezing for several hours overnight. Some locations could drop
  into the upper 20s for a short period. 

* IMPACTS...sensitive plants and annual plants left unprotected 
  will likely be killed by these temperatures overnight. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

INZ003>009-012>018-020-022>027-032>034-MIZ077>080-261300-
/O.EXT.KIWX.FR.Y.0004.171026T0600Z-171026T1300Z/
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-
Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-
White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-
Jay-Berrien-Cass MI-St. Joseph MI-Branch-
Including the cities of Michigan City, La Porte, South Bend, 
Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, 
Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, 
Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake,
Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, 
Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, 
Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, 
Monticello, Monon, Brookston, Logansport, Royal Center, Peru, 
Grissom AFB, Mexico, Wabash, North Manchester, Huntington, 
Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, 
Upland, Hartford City, Montpelier, Portland, Dunkirk, Niles, 
Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, 
Paw Paw Lake, Dowagiac, Cassopolis, Marcellus, Sturgis, 
Three Rivers, White Pigeon, Mendon, Coldwater, and Bronson
831 PM EDT Wed Oct 25 2017 /731 PM CDT Wed Oct 25 2017/

...FROST ADVISORY NOW IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 9 AM
EDT /8 AM CDT/ THURSDAY...

The Frost Advisory is now in effect from 2 AM EDT /1 AM CDT/ to
9 AM EDT /8 AM CDT/ Thursday. 

* TEMPERATURES...Temperatures may briefly drop to near or just
  below freezing toward daybreak.  

* IMPACTS...Widespread frost is expected. Sensitive plants and
  annuals left outdoors and unprotected may be damaged.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that frost is expected. Sensitive outdoor
plants may be killed if left uncovered.

&&

$$
190 
WWUS73 KIWX 261322
NPWIWX

URGENT - WEATHER MESSAGE
National Weather Service Northern Indiana
922 AM EDT Thu Oct 26 2017

MIZ081-OHZ001-002-004-005-015-016-024-025-261430-
/O.EXP.KIWX.FZ.W.0002.000000T0000Z-171026T1300Z/
Hillsdale-Williams-Fulton OH-Defiance-Henry-Paulding-Putnam-
Van Wert-Allen OH-
Including the cities of Hillsdale, Jonesville, Litchfield, Bryan,
Montpelier, Edgerton, Wauseon, Archbold, Swanton, Delta, 
Defiance, Sherwood, Hicksville, Napoleon, Deshler, 
Liberty Center, Paulding, Antwerp, Payne, Ottawa, Leipsic, 
Columbus Grove, Continental, Pandora, Van Wert, Ohio City, Lima, 
Spencerville, and Bluffton
922 AM EDT Thu Oct 26 2017

...FREEZE WARNING HAS EXPIRED...

&&

$$

INZ003>009-012>018-020-022>027-032>034-MIZ077>080-261430-
/O.EXP.KIWX.FR.Y.0004.000000T0000Z-171026T1300Z/
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-
Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-
White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-
Jay-Berrien-Cass MI-St. Joseph MI-Branch-
Including the cities of Michigan City, La Porte, South Bend, 
Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, 
Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, 
Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake,
Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, 
Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, 
Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, 
Monticello, Monon, Brookston, Logansport, Royal Center, Peru, 
Grissom AFB, Mexico, Wabash, North Manchester, Huntington, 
Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, 
Upland, Hartford City, Montpelier, Portland, Dunkirk, Niles, 
Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, 
Paw Paw Lake, Dowagiac, Cassopolis, Marcellus, Sturgis, 
Three Rivers, White Pigeon, Mendon, Coldwater, and Bronson
922 AM EDT Thu Oct 26 2017 /822 AM CDT Thu Oct 26 2017/

...FROST ADVISORY HAS EXPIRED...

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this frost advisory went out at Oct 25, 3:39 AM EDT, 4 minutes earlier.

Area forecast discussion, Oct 25, 3:39 AM EDT, 4 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
339 AM EDT Wed Oct 25 2017

.SYNOPSIS...
Issued at 339 AM EDT Wed Oct 25 2017

Cool and mostly cloudy conditions are expected today with highs
only recovering into the upper 40s in most locations. Clearing
skies and light winds will allow temperatures to fall into the
low to mid 30s tonight with areas of frost possible. Thursday into
early Friday will feature a brief warming trend before a strong
cold front brings renewed chances for rain later Friday into
Saturday. Much cooler air will funnel in behind this front this
weekend.

&&

.SHORT TERM...(Today and Tonight)
Issued at 339 AM EDT Wed Oct 25 2017

Trailing/sheared PV filament se into the backside of deep/elongated
upper tough will sustain thermal troughing and cold anomalies today.
Drier air will make inroads supporting mainly dry conditions outside
of low chances for a few showers across far southwestern zones late
morning through mid afternoon on eastern fringe of weak mid level
impulse...and also a low chance across far nw IN/lower MI given
continued cold wnw flow off Lake MI.

Low level ridging builds in tonight with light winds/decoupling and
a trend toward mainly clear skies. This should allow temps to fall
into the low-mid 30s late with frost possible.

&&

.LONG TERM...(Thursday through Tuesday)
Issued at 339 AM EDT Wed Oct 25 2017

Transient shortwave ridging and associated warm advection surge will
support a warmer/dry Thursday into Thursday night in advance of the
next digging trough into the North-Central US. Frontal boundary
on the leading edge of this amplifying trough looks to progress
slowly east through the local area later Friday into early
Saturday. Excellent moisture return into this boundary should
support a period of rain during this time. Cooler weather will
follow thereafter with a period of good lake aggregate troughing
possible into Sunday within trailing deformation/trough axis.
Models hint at 850 mb temps trending cooler than -4/-5C which
could allow some snow to mix in with lake effect/enhanced rain
showers. No accumulations/impacts are expected at this time.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday Night)
Issued at 137 AM EDT Wed Oct 25 2017

MVFR to VFR conditions are expected at the TAF sites through the
period, with a gradual clearing trend expected this evening. MVFR
ceilings and light shower activity will linger through early this
morning at KFWA ahead of a mid-level shortwave. Once the shortwave
passes, expect subsidence and general improvement in conditions.
Additional rain showers are again possible at KSBN late this
afternoon given the potential for lake effect, but they will be
light and have a limited impact on the airport.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Frost Advisory from 3 AM EDT /2 AM CDT/ to 9 AM EDT /8 AM CDT/
     Thursday for INZ003>009-012>018-020-022>027-032>034.

MI...NONE.
OH...Frost Advisory from 3 AM to 9 AM EDT Thursday for OHZ001-002-004-
     005-015-016-024-025.

LM...Small Craft Advisory until 5 PM EDT this afternoon for LMZ043-
     046.

&&

SYNOPSIS...Steinwedel
SHORT TERM...Steinwedel
LONG TERM...Steinwedel
AVIATION...MCD

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Oct 24, 3:44 PM EDT, 11 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
344 PM EDT Tue Oct 24 2017

INZ003-004-MIZ077-078-250900-
La Porte-St. Joseph IN-Berrien-Cass MI-
344 PM EDT Tue Oct 24 2017 /244 PM CDT Tue Oct 24 2017/

This hazardous weather outlook is for portions of southwest Michigan
and northern Indiana.

.DAY ONE...This afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

INZ005>009-012>018-020-022>027-032>034-MIZ079>081-OHZ001-002-004-005-
015-016-024-025-250900-
Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall-
Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami-Wabash-
Huntington-Wells-Adams-Grant-Blackford-Jay-St. Joseph MI-Branch-
Hillsdale-Williams-Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-
Allen OH-
344 PM EDT Tue Oct 24 2017 /244 PM CDT Tue Oct 24 2017/

This hazardous weather outlook is for portions of northern Indiana...
southwest Michigan and northwest Ohio.

.DAY ONE...This afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

LMZ043-046-250900-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
344 PM EDT Tue Oct 24 2017

This hazardous weather outlook is for portions of The Nearshore
Waters of Southeastern Lake Michigan.

.DAY ONE...This afternoon and Tonight

A Gale Warning is in effect through tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Conditions hazardous for small craft will persist into Wednesday,
morning with additional hazardous conditions possible Thursday night
through Saturday.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

In the hours before

Local storm report, Oct 25, 12:03 AM EDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1203 AM EDT WED OCT 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 AM     HEAVY RAIN       FAIR PLAIN              42.08N 86.45W
10/25/2017  M4.50 INCH       BERRIEN            MI   TRAINED SPOTTER

            TOTAL SINCE SUNDAY EVENING OCTOBER 22ND.

&&

MCD

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 10:12 PM EDTSmall Craft AdvisoryIWX19 hr

Nearby

Frost Advisories in Indiana, 2017Frost Advisories in Ohio, 2017Frost Advisories in Michigan, 2017Every frost advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.